# SDR CAL951004

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17779
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Part time: 65,778 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN CORRODED IN FORWARD CARGO PIT BILGE AT BS 720C TO BS 720D, LBL 20.  THE CORROSION WAS REMOVED AND A FILLER AND DOUBLER REPAIR WAS INSTALLED IAW SRM 53-30-3.  (M)
